# SDR IPXA2021030266324

- Difficulty date: February 10, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: APB73512
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CENTER TANK SUPPORT BRACKET CRACK AT BULKHEAD STA.1156 AND STA. X-46.REMOVED,FABRICATED AND REPALCED CRACKED SUPPORT BRACKET IAW SRM 51-33-01.(MINOR).
